Brintellix/trintellix Long Term Side Effects (Page 3)

43 Replies Updated



Conversation Starter

Claire from Clare Says:


I have struggled with depression for most of my life, and am always in search of the perfect antidepressant. I work with a psych doctor who is always willing to try new things. 10 months ago I started 5 mg of Brintellix daily, within a week my mood was significantly elevated, I was sleeping better, waking up much earlier and was more motivated to do things in the morning. I went up to 10mg daily However the nausea was dreadful! I pushed through for a couple of weeks, changed to taking the brintellix at night and after a while it subsided. My mood got better and better, I had recently turned 50, and had gained a little weight, so with my new found morning energy I started working out 2times a week with a trainer, and then walking most other mornings! The walking then changed gradually to running, and after 6-7 months I was running 3-4 miles a few times a week and going to the gym twice a week. I was loving life, getting really into good shape and felt better than I had in years! Then I started getting pain in my shoulders and neck, I went for PT and it didn't help, the pain would move from shoulder to neck and down my traps, always changing. Then I started getting foot pain, which my doc said was Plantar Fasciatis from running, and extremely stiff muscles especially in the mornings. I stretched and stretched but to no avail, the foot pain turned to numbness and tingling in my lower legs, and still intermittent with the foot pain. I started backing off on exercise a bit, but nothing changed, I have been to a rheumatologist and infectious disease specialist and tested for everything but they don't know. Currently am undergoing tests for diabetes and ms and other neurological disorders, but the neurologist doesn't think it's that, and wants to blame my depression, or hormonal imbalance. Funny thing is I wasn't at all depressed when this started 3 months ago! now I am not able to even take a ten minute walk without some kind of pain. I tapered off Brintellix because I am terrified it's that, but of course I now have terrible depression and anxiety. I am starting cymbalta for depression today. My question is for anyone who has been on Brintellix did you start experiencing any of these problems after being on it for at least 6 months or more? Shoulder pain, joint pain, muscle cramping and stiffness, bottom of foot pain, numbness, coldness and tingling in feet and legs below knees, dreadfully stiff neck and neck pain. All of these symptoms change daily for me, they are intermittent, but there is never a time now when I am pain free or not stiff. I have been off Brintellix for 3 weeks now.



Showing Replies 41 - 43 of 43 RSS Feed


Previous Page     Page of 3     Sorted By:
41
Omar Says:

Did you have a feeling of extreme discomfort in you neck, not just pain? Like a feeling of you can't get your neck muscles comfortable? I have that feeling on Trintillex and it's always there. I move and move my neck when I'm sitting and tilt my head back alot trying to get rid of the feeling but it won't go away and I'm worried it's being caused by the medication.

REPLYSHAREREPORT
Was this helpful?     0     0  
42
Lynniepoo Says:
via mobile

Yesso has a friend of mine, I was only on 5mg and the pain in my neck and shoulders was becoming unbearable.psyciatrist took me off it. Cold Turkey and wants to see me in few weeks when withdrawal is over to see what improved and what didn't. My pains are alot better, muscle cramping and stiffness a lot better. Depression and anxiety are also a withdrawal symptom. It can pass. Takes anywhere from 7-8 weeks to finish withdrawal. I've gone through this many years. 30 to be exact. Have been on many antidepressants over the years. Cymbalta is a very scary one, research it well. Also 2 of my friends experience terrible side effects from that. Research CBD OIL. its helping me a lot.my friend who just stopped trintellix month and a half ago is still suffering extreme anxiety, chest leg shoulder neck back pain severely. Doctor won't admit to hobbits the meds. He never had that before meds. Also his first time on one. I also experience circulation problems on it has very cold all the time. Felt like cold was on the inside of my hands. That's gone now.

REPLYSHAREREPORT
Was this helpful?     0     0  
43
Dawn Says:
via mobile

Re: Avery (# 13)

Been on this 7 months caused weight gain bad anxiety and headaches i do better on st johns wort

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 3 of 3     Reply

< Prev Page


More Discussions:

When do the side effects of Trintellix/Brintellix go away?
I recently was prescribed Trintellix by my psychiatrist for anxiety and depression. I told her I cannot be on a medicati... 2 replies
brintellix side effects severe
DESPERATELY NEED HELP ABOUT BRINTELLIX!!! I have been on 5mg Brintellix for last 10 weeks. About 9 days About 9 days ago... 66 replies
Brintellix side effects
My fiance was recently taking Pristiq for about a year. He recently was changed over to Brintellix. He sees that it work... 2 replies
brintellix and side effects
Hello, I am from Greece. l lost my father 2 months ago and my mother took cipralex. The doctor said to take brintellix 5... 1 reply
Brintellix missed doses and side effects
Hello, I just wanted to put this out there; I missed 2 days of my Brintellix, as I had to wait for the pharmacy to order... 4 replies
Trintellix brintellix cold turkey
I've been on 20 mg for 7 months, working awesome but now I feel it's time to get off it. My choice would be to s... 2 replies
Brintellix/Trintellix
I have been on Trintellix 20 mg for quite some time, my pshychiatrist started tapering me off gradually ,during this pro... 1 reply
Brintellix (Trintellix) withdrawal
Started 10 mg Trintellix 3 weeks ago. Vomiting at least 2x a day and constant nausea, fatigue, muscle and back pain. Try... 26 replies
Increasing brintellix/trintellix to 20mg
Hi everyone, Please can someone help me? 4 weeks ago I increased dosage of brintellix to 20mg (bc I started feeling very... 3 replies
long term side effects of harvoni
I had Harvoni treatment last spring. I am not the same. My nervous system is a wreck. My anxiety problems have increased... 251 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 December 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA